# SDR AWXA200400917

- Difficulty date: August 22, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 47,092 hours, 20,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A5778
- Condition: Inoperative
- Location: L-2 Door
- Part time: 26,898 hours, 11,045 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING 4-DAY CHECK THE L-2 DOOR SLIDE FAILED EMERGENCY LIGHT TEST.  MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR SLIDE, EMERGENCY LIGHT TEST WAS GOOD.
